# SDR WTAA960190

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Part number: 30005000026
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MRY - LEFT ENGINE BEGINS TO AUTO FEATHER WITH POWER LEVER ADVANCED.  TAKEOFF ABORTED.  AIRCRAFT RELEASED FOR ONE TIME FERRY FLIGHT TO FAT.  MAINTENANCE REMOVED AND REPLACED LEFT TORQUE SIGNAL CONDITIONER.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
